RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 044, 29 страниц (Mi sigma501)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Multi-Component NLS Models on Symmetric Spaces: Spectral Properties versus Representations Theory

V. S. Gerdjikova, G. G. Grahovskiab

a Institute for Nuclear Research and Nuclear Energy, Bulgarian Academy of Sciences, 72 Tsarigradsko chaussee, 1784 Sofia, Bulgaria
b School of Mathematical Sciences, Dublin Institute of Technology, Kevin Street, Dublin 8, Ireland

Аннотация: The algebraic structure and the spectral properties of a special class of multi-component NLS equations, related to the symmetric spaces of $\mathbf{BD.I}$-type are analyzed. The focus of the study is on the spectral theory of the relevant Lax operators for different fundamental representations of the underlying simple Lie algebra $\mathfrak g$. Special attention is paid to the structure of the dressing factors in spinor representation of the orthogonal simple Lie algebras of $\mathbf B_r\simeq so(2r+1,\mathbb C)$ type.

Ключевые слова: multi-component MNLS equations, reduction group, Riemann–Hilbert problem, spectral decompositions, representation theory

DOI: https://doi.org/10.3842/SIGMA.2010.044

Полный текст: PDF файл (429 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/044/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1001.1145
Тип публикации: Статья
MSC: 37K20; 35Q51; 74J30; 78A60
Поступила: 20 января 2010 г.; в окончательном варианте 24 мая 2010 г.; опубликована 2 июня 2010 г.
Язык публикации: английский

Образец цитирования: V. S. Gerdjikov, G. G. Grahovski, “Multi-Component NLS Models on Symmetric Spaces: Spectral Properties versus Representations Theory”, SIGMA, 6 (2010), 044, 29 pp.

Цитирование в формате AMSBIB
\RBibitem{GerGra10}
\by V.~S.~Gerdjikov, G.~G.~Grahovski
\paper Multi-Component NLS Models on Symmetric Spaces: Spectral Properties versus Representations Theory
\jour SIGMA
\yr 2010
\vol 6
\papernumber 044
\totalpages 29
\mathnet{http://mi.mathnet.ru/sigma501}
\crossref{https://doi.org/10.3842/SIGMA.2010.044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2725039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278475600009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896059201}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma501
  • http://mi.mathnet.ru/rus/sigma/v6/p44

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Aristophanes Dimakis, Folkert Müller-Hoissen, “Bidifferential Calculus Approach to AKNS Hierarchies and Their Solutions”, SIGMA, 6 (2010), 055, 27 pp.  mathnet  crossref  mathscinet
    2. Ma H., Wu D., “Twisted hierarchies associated with the generalized sine-Gordon equation”, J Math Phys, 52:9 (2011), 093704  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Gerdjikov V.S., “On Nonlocal Models of Kulish-Sklyanin Type and Generalized Fourier Transforms”, Advanced Computing in Industrial Mathematics, Studies in Computational Intelligence, 681, eds. Georgiev K., Todorov M., Georgiev I., Springer International Publishing Ag, 2017, 37–52  crossref  mathscinet  isi  scopus
    4. Gerdjikov V.S., Grahovski G.G., Ivanov R.I., “On Integrable Wave Interactions and Lax pairs on Symmetric Spaces”, Wave Motion, 71:SI (2017), 53–70  crossref  mathscinet  isi  scopus
    5. Arnaudon A., Holm D.D., Ivanov R.I., “G-Strands on Symmetric Spaces”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 473:2199 (2017), 20160795  crossref  mathscinet  isi  scopus
    6. Г. Г. Граховски, А. Ж. Мохаммед, Х. Сусанто, “Нелокальные редукции уравнения Абловица–Ладика”, ТМФ, 197:1 (2018), 24–44  mathnet  crossref  adsnasa  elib; G. G. Grahovski, A. Mohammed, H. Susanto, “Nonlocal reductions of the Ablowitz–Ladik equation”, Theoret. and Math. Phys., 197:1 (2018), 1412–1429  crossref  isi
    7. Г. Г. Граховски, Д. И. Мустафа, Х. Сусанто, “О нелокальных редукциях многокомпонентного нелинейного уравнения Шредингера в симметрических пространствах”, ТМФ, 197:1 (2018), 45–67  mathnet  crossref  adsnasa  elib; G. G. Grahovski, A. J. Mustafa, H. Susanto, “Nonlocal reductions of the multicomponent nonlinear Schrödinger equation on symmetric spaces”, Theoret. and Math. Phys., 197:1 (2018), 1430–1450  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:154
    Полный текст:31
    Литература:23

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019